# SDR 2007UALA00442

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 38,777 hours, 13,721 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fastener
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STRINGER ATTACH FASTENERS ARE CORRODED FROM FRAME 29 TO 34 BETWEEN STR 38R AND 38L.  REPLACED 562 CORRODED FASTENERS.
